SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Ricardo (186.205.176.181)
Subject:         Lipitor & Memory Problems
Date: December 5, 2010 at 9:22 am PST

In Reply to: Lipitor & Memeory Problems posted by herman on November 1, 2010 at 12:27 pm:

Dear Herman,
I take other statin and I don´t have side
effects,(if you really would like to know I could send
you the name of the statin I take for you to discuss
it with her M.D.). Medicines always have side effect.
If possible your wife should also follow a strict
vegan diet to see if cholesterol goes down a lot (it
happened to me partially, so my doctor advised me to
take just half of the pills a week, as he think statin
helps in other additional way). It would be wonderful
to see if your wife, with M.D. advise, could stop with
statin for some time to see if the memory problem disappears. At same time would it be a good idea to
check if the memory problem is just age or other
causes. Let see what Dr. Pinckney says.

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing